# SDR FDKA200701008

- Difficulty date: January 9, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N805LR
- Make and model: Dhav DHC8101
- Aircraft serial: 039
- Aircraft time: 50,269 hours, 34,997 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6077 JFK-PWM (1505 PHX LCL).  BOTH MAIN GEAR DOOR AND LANDING GEAR WOULD NOT COME DOWN UNTIL SECOND TRY.  MX CLEANED PROX SENSORS.
